RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 55, Issue 6  


Multidimensional tauberian comparison theorems for holomorphic functions of bounded argument
Yu. N. Drozhzhinov, B. I. Zavialov
1139
Piecewise monotonic functions of several variables and a theorem of Hardy and Littlewood
M. I. Dyachenko
1156
On the uniqueness of supports of analytic functionals
A. S. Krivosheev
1171
Two-dimensional spheres in the boundaries of strictly pseudoconvex domains in $\mathbf C^2$
N. G. Kruzhilin
1194
Multiplicative functions on the set of shifted prime numbers
N. M. Timofeev
1238
Generalized functions on a Non-Archimedean superspace
A. Yu. Khrennikov
1257
An integrable system extending the Korteweg–de Vries equation
D. Fofana
1287
Some properties of the complexification of the KdV equation
T. V. Red'kina
1300
Parabolic equations over the field of $p$-adic numbers
A. N. Kochubei
1312
Galois representations connected with hyperbolic curves
V. A. Voevodskii
1331
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019